# SDR FQAR20180919049

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 21,060 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE POWER WIRE FOR THE START BADLY DETERIORATED WITH NUMEROUS BARE SECTIONS OF WIRE EXPOSED. THE WIRE APPEARS TO BE AUTOMOTIVE TYPE WIRE AND WAS SUPPLIED AS PART OF THE INSTALLATION KIT.
